Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Vertigo, dizziness, shoulder pain, arm pain when moved

A week ago I had a sudden attack of vertigo , (so violent that it almost caused me to fall), which lasted only a minute but left me weak and dizzy for an entire day. The next day I felt better but still prone to dizziness . Now, a week later, I m mostly fine but yesterday I experienced a momentary dizziness while having lunch outdoors. This morning, I awoke with a sharp pain in my right upper shoulder . The pain does not seem to be traveling down my arm but I m having difficulty moving my arm without pain.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear sir ,vertigo and the pain in your right upper shoulder are two different things that don't have any relation with each other. I would recomand you b-histine 16mg twice daily for a period of two weeks. For your shoulder pain you should consult a rheumatologist probably it is a bursitis, that means a infamation of the shoulder articulation that is not a concern problem. wish all the best.
Answered: Sun, 8 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor